MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity drug eluting stent to treat a highly calcified, long, tortuous lcx lesion with 70% stenosis.Device was inspected before use, no issues noted.Lesion was pre-dilated with various balloons.Resistance was noted advancing to the lesion, excessive force was not used.It was reported that the stent was damaged by the calcium and was not fit for use.Four stents were reported to be deployed to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6278610
Report Number9612164-2017-00078
Device Sequence Number731463
Product Code NIQ
UDI-Device Identifier00643169037120
UDI-Public00643169037120
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2018
Device Catalogue NumberRSINT35018UX
Device Lot Number0008196072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by Manufacturer01/05/2017
06/11/2018
Initial Report FDA Received Date01/26/2017
Supplement Report FDA Received Date09/28/2017
07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight98